| Catalog Number |
MZ5309 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set with needleless connector was leaking.The following information was received by the initial reporter with the following verbatim: approached me to that he has had 2 iv's in a week come loose where the tubing is connected to the iv catheter.I huddled with pass where they place the majority of the iv's and the staff said that they do struggle with the connectors and they all reported blood backing up in the tubing and struggling to keep it tight.They have noticed that they are having more difficulty in the last 2 months.I don't know if any other departments are having the same issues with these connectors.I don't know if this could be linked to a lot # so i took a picture of the front and back.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - back flow could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5309 and lot# 24119441 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29nov2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of loose component - leak and flow issues - back flow could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5309 and lot# 24119441 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29nov2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information provided.